Journal Homepage Image

Discrete and Continuous Models and Applied Computational Science

Editor-in-Chief: Yuriy P. Rybakov, Doctor of Science (Physics and Mathematics), Professor, Honored Scientist of Russia

Indexation: Russian Science Citation Index, Google Scholar, Ulrich's Periodicals Directory, WorldCat, Cyberleninka, SocioNet, East View, Dimensions

Open Access & Publication frequency: Open Access; quarterly publishing.

Peer-Review & APC: double blind; no article processing charge.

ISSN: 2312-9735 (Print) ISSN: 2312-9743 (Online)

PUBLISHER: Peoples’ Friendship University of Russia (RUDN University)

 

RUDN Journal of Mathematics, Information Sciences and Physics was created in 2006 by combining the series "Physics", "Mathematics", "Applied Mathematics and Computer Science", "Applied Mathematics and Computer Mathematics".

Discussed issues affecting modern problems of physics, mathematical modeling, computer science. The widely discussed issues Teletraffic theory, queuing systems design, software and databases design and development.

Discussed problems in physics related to quantum theory, nuclear physics and elementary particle physics, astrophysics, statistical physics, the theory of gravity, plasma physics and the interaction of electromagnetic fields with matter, radio physics and electronics, nonlinear optics.

Journal has a high qualitative and quantitative indicators. The Editorial Board consists of well-known scientists of world renown, whose works are highly valued and are cited in the scientific community. Articles are indexed in the Russian and foreign databases. Each paper is reviewed by at least two reviewers, the composition of which includes PhDs, are well known in their circles. Author's part of the magazine includes both young scientists, graduate students and talented students, who publish their works, and famous giants of world science.

Announcements

 
No announcements have been published.
 
More Announcements...

Current Issue

Vol 26, No 4 (2018)

Mathematical Theory of Teletraffic
Towards the Analysis of the Queuing System Operating in the Random Environment with Resource Allocation
Zaryadov I.S., Tsurlukov V.V., Carvalho C.V., Zaytseva A.A., Milovanova T.A.
Discrete and Continuous Models and Applied Computational Science. 2018;26(4):303-320
views127
PDF
(Eng)
Mathematical Modeling
On Normal Modes of the Closed Waveguide with Discontinuous Filling
Malykh M.D.
Discrete and Continuous Models and Applied Computational Science. 2018;26(4):321-330
views117
PDF
(Rus)
Influence of Noise on the DTW Metric Value in Object Shape Recognition
Gostev I.M., Sevastianov L.A.
Discrete and Continuous Models and Applied Computational Science. 2018;26(4):331-342
views105
PDF
(Eng)
MAPLE program for modelling hydrogen-like atoms in quantum mechanics with non-negative distribution function
Zorin A.V., Tretyakov N.P.
Discrete and Continuous Models and Applied Computational Science. 2018;26(4):343-356
views118
PDF
(Eng)
Computer Science
Session-level control in heterogeneous mobile radio networks with device-to-device connections
Andreev S.D., Samouylov K.E., Tyurlikov A.M.
Discrete and Continuous Models and Applied Computational Science. 2018;26(4):357-370
views131
PDF
(Rus)
Computational and Simulation Models of the Control System on Modelica
Apreutesey A.Y., Zavozina A.V., Korolkova A.V., Kulyabov D.S.
Discrete and Continuous Models and Applied Computational Science. 2018;26(4):371-382
views153
PDF
(Rus)
Semantics of Big Data in Corporate Management Systems
Novikova G.M., Azofeifa E.J.
Discrete and Continuous Models and Applied Computational Science. 2018;26(4):383-392
views144
PDF
(Eng)
Cosmological Models
Bianchi Type VIII Cosmological Models Described with Caplygin Gas Equation of State Fluid Sources
Yanishevskiy D.M.
Discrete and Continuous Models and Applied Computational Science. 2018;26(4):393-398
views102
PDF
(Rus)